RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2015, Volume 465, Number 5, Pages 537–541 (Mi dan21464)  

MATHEMATICS

$S$-units and periodicity of continued fractions in hyperelliptic fields

V. P. Platonovab, G. V. Fedorovc

a Scientific Research Institute for System Studies of RAS, Moscow
b Steklov Mathematical Institute of Russian Academy of Sciences, Moscow
c Lomonosov Moscow State University

Funding Agency Grant Number
Russian Foundation for Basic Research 13-01-12402 офи_м2
15-01-02094-a
This work was supported by the Russian Foundation for Basic Research, project nos. 130112402ofi-m2 and 150102094-a.


DOI: https://doi.org/10.7868/S0869565215350078


English version:
Doklady Mathematics, 2015, 92:3, 752–756

Bibliographic databases:

Document Type: Article
Received: 06.08.2015

Linking options:
  • http://mi.mathnet.ru/eng/dan21464

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:46

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2018